# SDR ASAA2020040132582

- Difficulty date: March 28, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 25,461 hours, 8,230 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989083
- Part serial: 8725
- Condition: Failed
- Location: Ac Bay
- Part time: 49,377 hours, 16,648 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL "AIR COND" ZONE TEMP LIGHT ILLUMINATED FOR CONT CABIN. IT WILL RESET WITH THE MASTER CAUTION. GROUNDED - YES. REMOVED AND REPLACED ZONE TRIM AIR MODULATING VALVE REF B737-900 AMM 21-61-21. BITE TEST GOOD, LEAK CHECK GOOD, OPS CHECK GOOD. GROUND VERIFICATION SUCCESSFUL.
